On the casual structure of homogeneous manifolds.
Mathematica Scandinavica, Tome 67 (1990) no. 2, pp. 119-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1990__67_2_167125,
author = {Karl H. Hofmann and Joachim Hilgert},
title = {On the casual structure of homogeneous manifolds.},
journal = {Mathematica Scandinavica},
pages = {119--144},
year = {1990},
volume = {67},
number = {2},
zbl = {0739.53041},
url = {http://geodesic.mathdoc.fr/item/MS2_1990__67_2_167125/}
}
Karl H. Hofmann; Joachim Hilgert. On the casual structure of homogeneous manifolds.. Mathematica Scandinavica, Tome 67 (1990) no. 2, pp. 119-144. http://geodesic.mathdoc.fr/item/MS2_1990__67_2_167125/